MathSciNet Relay Station
MathSciNet bibliographic data
MR349743 16A38
Robson, J. C.; Small, Lance W. Hereditary prime P.I. rings are classical hereditary orders. J. London Math. Soc. (2) 8 (1974), 499–503.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement